# SDR SWAA2021081729454

- Difficulty date: March 11, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N8624J
- Make and model: Boeing 737-8H4
- Aircraft serial: 37004
- Aircraft time: 21,525 hours, 9,431 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Rt Wing Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT. WING FLAP SUPPORT FAIRING 642BB HAS CRACKED RETAINER ON OTBD SIDE. (MARKED) / REMOVED CRACKED RETAINER BRACKET & REPLACED W/ NEW IAW SOPM 20-50-01
